# SDR SABA9600017

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 693
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5104 - CLT-HTS - AIRCRAFT HAD JUST TAKEN OFF WHEN THE LEFT EGT STARTED RISING THROUGH 700 DEGREES.  THE CAPTAIN REDUCED POWER ON THE LEFT ENGINE TO BRING THE EGT TO AN ACCEPTABLE LEVEL.  THE CAPTAIN THEN RETURNED TO THE FIELD WHERE HE MADE AN UNEVENTFUL LANDING.  THE LEFT ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS TEST FLOWN AND THEN RETURNED TO SERVICE.  THE ENGINE WAS THEN SENT TO GARRETT FOR INSPECTION AND REPAIR.  (M)
